# SDR RAIA0001037

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Bs 39 - 41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION ON RIGHT AND LEFT FLIGHT ATTENDANT SEAT TRACKS.  MAINTENANCE REPLACED LEFT AND RIGHT FLIGHT ATTENDANT SEAT TRACKS IAW ATR42 SRM.
